# SDR 98ZZZX3731

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5194C
- Make and model: Bolkms BK117B1
- Aircraft serial: 7169
- Engine: Lyc LTS101750B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 430404701
- Condition: Leaking
- Location: Engine
- Part time: 522 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SEAL LEAKING BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  SERIAL NUMBER ON HOUSING IS H7949.  ELEMENTS SWAPPED AT ORIGINAL INSTALL.
